Muscle Cramps Due To Drugs?

Illustration of Muscle Cramps Due To Drugs?
Illustration: Muscle Cramps Due To Drugs? images.medicinenet.com

, two days ago I took 5ml of tranquilizers. A few hours later my mood turned restless and anxious and a few hours later, my neck (shoulder to part of the face, tense muscles, I had difficulty bending to the left because my head wanted to turn all the way to the right, followed by my tongue popped out like a stroke until the pain was unbearable, the next day I took a cold shower and then the symptoms recurred, Finally the family took me to the nearest hospital to ask for serious treatment.I want to ask, why did this happen? And what factors can anyone influence it? Thank you.

1 Answer:

Hello Necek, thank you for asking to HealthReplies.com.

Let me introduce myself, Dr. Rio will try to answer your question.

Previously what I want to make sure to you is the drug you are taking based on a prescription from a psychiatrist or you get the drug illegally. If you get the drug from a doctor, what you need to understand is that the medicine is not the name of the drug, but rather the name of the drug company that produces the drug, PT. Mersifarma. Many drugs are produced by this company so I am not sure what medicine you are taking.

However, several possibilities that cause you to experience these complaints are:

 Side effects of long-term drug use. Especially drugs related to psychiatric complaints. (Extrapyramidal effect). Somatoform disorders. For this problem consult yourself to your psychiatrist. For now, my advice is to stop using your medicine temporarily until you find the cause of your disorder.

That is all, thank you very much :)

: by

Related Question

Treatment Of Swollen Knees?

Treatment Of Swollen Knees?

(1 year ago)

please enlighten whether this swollen knee must be massaged / ordered by the nerves? or what medicine can cure it not just withstand pain... Read more

Injections On Different Thighs When Injectable Vaccine May Be?

Injections On Different Thighs When Injectable Vaccine May Be?

(1 year ago)

, my child is now 4 months running 5 months, and now he has to get an injection of 3. I got 3 on my right thigh, apparently I forgot to say that finally the injection is on the lef... Read more

The Right Eyelid Drops And The Left Eyelid Looks Like It Is Glaring?

The Right Eyelid Drops And The Left Eyelid Looks Like It Is Glaring?

(1 year ago)

Doctor, I am a 39-year-old mother, I feel the difference with my eyes about 1 year ago, my right eye has dropped while the left eyelid is up or staring, what is the cause? Sometime... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *